Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

October 10, 2015Baldwin County, Jones County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 10, 2015, 5:41 AM EDT for Baldwin County, Jones County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2015, 5:41 AM EDT (09:41 UTC)
Expired
Oct 10, 2015, 6:15 AM EDT
In force
34 min
Issued by
NWS Atlanta, GA

Counties Baldwin County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WWUS82 KFFC 100941
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EDT SAT OCT 10 2015
 
GAZ072-073-101015-
BALDWIN GA-JONES GA-
541 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN AND EASTERN JONES
COUNTIES UNTIL 615 AM EDT...

AT 539 AM EDT...A STRONG THUNDERSTORM WAS NEAR MIDWAY-HARDWICK...OR 8
MILES SOUTHWEST OF MILLEDGEVILLE...MOVING EAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND LOCALLY HEAVY RAIN. 

  IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS ARE POSSIBLE. LOCALIZED FLOODING 
           IN LOW LYING AND POOR DRAINAGE AREAS IS ALSO POSSIBLE. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...GRAY...MIDWAY-HARDWICK...MERIWETHER...COOPERS...
SCOTTSBORO...JAMES...HARDWICK...GRISWOLDVILLE...HADDOCK...MOUNTAIN
SPRINGS...BLOUNTSVILLE...POSTELL...CLINTON...ALLENWOOD...BRADLEY...
WAYSIDE...GREENBERRY CROSSROADS...UNDERWOOD AND BROWNS CROSSING.

LAT...LON 3302 8307 3299 8305 3295 8308 3301 8315
      3299 8318 3297 8316 3298 8322 3284 8352
      3288 8357 3287 8358 3307 8363 3318 8336
      3317 8333 3319 8329 3319 8326 3315 8309
      3308 8312 3305 8310 3308 8305
TIME...MOT...LOC 0939Z 251DEG 30KT 3300 8333 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 10, 3:43 AM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Oct 10, 3:43 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 AM EDT SAT OCT 10 2015

.SHORT TERM /TODAY THROUGH SUNDAY/...

CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS MOVING
SOUTHER ACROSS THE AREA THIS MORNING. THESE STORMS ARE ASSOCIATED
WITH A FRONTAL SYSTEM MOVING THROUGH THE SOUTHEASTERN REGION. THE
MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING THROUGH THE
AREA AND OFF THE GA/SC COAST BY 06Z-12Z SUN. INSTABILITIES AND WIND
SHEAR VALUES AREA MODEST...SO NOT EXPECTING ANY SEVERE STORMS TO
DEVELOP WITH THIS SYSTEM. THE BIGGEST CONCERN APPEARS TO BE THE
AMOUNT OF PRECIP WE ARE EXPECTING. MODELS SHOWING PWS IN THE 1.4
TO 1.7 INCH RANGE THROUGH 00Z SUN. QPF VALUES ARE SHOWING 0.5 TO 1
INCH ACROSS OUR AREA THROUGH SUNDAY MORNING. AREA CREEKS AND RIVERS
SHOULD BE ABLE TO HANDLE THESE AMOUNTS WITH NO PROBLEM...SO NO
SIGNIFICANT FLOOD PROBLEMS ARE EXPECTED. CLOUDS AND PATCHY LIGHT
RAIN WILL LIKELY LINGER THROUGH TONIGHT AS THE WRAP AROUND
MOISTURE/CLOUDS ARE EXPECTED ON THE BACK SIDE OF THE UPPER LOW. AS
FOR TEMPS A MOS BLEND CONTINUES TO LOOK REASONABLE THROUGH THE SHORT
TERM.

01

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

NO SIGNIFICANT CHANGES TO PREVIOUS EXTENDED FORECAST TRENDS.
GENERALLY A MOSTLY DRY AND MILD LONG TERM FORECAST IN STORE AS
NORTHWESTERLY UPPER-LEVEL FLOW DOMINATES THROUGH THE MAJORITY
OF THE PERIOD. SHARP BUT QUICK-MOVING UPPER TROUGH DIGS INTO THE
EASTERN U.S. EARLY NEXT WEEK DRIVING ANOTHER COLD FRONT THROUGH
NORTH GEORGIA. MODELS CONTINUE TO SHOW THIS SYSTEM STRUGGLES TO
TAP ANY SIGNIFICANT MOISTURE AND PRECIPITATION CHANCES APPEAR TO
BE LIMITED. BEST CHANCES MONDAY NIGHT ACROSS THE NORTH AND TUESDAY
ACROSS CENTRAL GEORGIA.

20

&&

AVIATION...
06Z UPDATE...
SHOWERS AND ISOLATED THUNDERSTORMS MOVING SOUTH THROUGH THE AREA
THIS MORNING. PRECIP HAS BEGUN TO AFFECT THE ATL AREA TAF SITES
AND WILL CONTINUE THROUGH DAYBREAK. THE MAJORITY OF THE SHOWERS
SHOULD BE SOUTH OF THE ATL/AHN AREA BY 12-14Z BUT WILL STILL SEE
SOME LINGERING SHRA THROUGH 20Z-22Z. CEILINGS WILL STAY MAINLY IN
THE VFR TO MVFR RANGE BUT WILL SEE SOME BRIEF PERIODS OF IFR
CEILINGS IN AND AROUND THE STRONGER SHRA/TSRA. WINDS ARE OUT OF
THE NW AND WILL TURN TO THE NE BY 06-09Z SUN. WINDS SPEEDS
EXPECTED TO STAY 10KT OR LESS.

//ATL CONFIDENCE...06Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  54  73  54 /  80  20   0   0
ATLANTA         72  57  74  55 /  60   5   0   0
BLAIRSVILLE     67  52  72  48 /  70  10   0   0
CARTERSVILLE    72  55  75  53 /  60   5   0   0
COLUMBUS        78  60  77  58 /  50   0   0   0
GAINESVILLE     69  54  72  54 /  70  10   0   0
MACON           77  60  75  55 /  50  10   0   0
ROME            72  54  76  52 /  60   0   0   0
PEACHTREE CITY  74  55  75  53 /  50   5   0   0
VIDALIA         78  62  74  59 /  50  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....20
AVIATION...01
Hazardous weather outlook, Oct 10, 4:30 AM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT SAT OCT 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 AM EDT SAT OCT 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH GEORGIA THIS
MORNING...

...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
CENTRAL GEORGIA TODAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF A COLD
FRONT THAT WILL PUSH ACROSS CENTRAL GEORGIA DURING THE MORNING AND
EARLY AFTERNOON HOURS. A FEW THUNDERSTORMS MAY BE POSSIBLE ACROSS
NORTH GEORGIA THIS MORNING AS AN UPPER LOW PUSHES ACROSS THE
STATE. INSTABILITY WILL BE MARGINAL...SO SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME. ANY THUNDERSTORM THREAT WILL GREATLY
DIMINISH ACROSS THE AREA BY MID TO LATE AFTERNOON.

WEATHER HAZARDS EXPECTED...
BRIEF GUSTY WINDS... OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND
LOCALLY HEAVY RAIN ARE EXPECTED WITH THE STRONGER STORMS.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Oct 9, 11:48 PM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT FRI OCT 9 2015

GAZ004-005-007-011>014-019>021-030-100500-
GILMER GA-MURRAY GA-GORDON GA-DAWSON GA-WHITFIELD GA-PICKENS GA-
BARTOW GA-CHEROKEE GA-CHATTOOGA GA-POLK GA-FLOYD GA-
1148 PM EDT FRI OCT 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHERN MURRAY...
GORDON...WESTERN DAWSON...SOUTHEASTERN WHITFIELD...PICKENS...
BARTOW...CHEROKEE...CHATTOOGA...POLK AND FLOYD COUNTIES UNTIL 100 AM
EDT...

AT 1145 PM EDT...SHOWERS AND THUNDERSTORM WITH MODERATE TO HEAVY RAIN
EXTENDED FROM NEAR SUCHES TO CANTON...ROME AND FORNEY...MOVING
NORTHEAST AT 25 MPH.

  HAZARD...OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS IS
           ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...DALTON...CANTON...CARTERSVILLE...CALHOUN...CEDARTOWN...
SUMMERVILLE...JASPER...ELLIJAY...WOODSTOCK...HOLLY SPRINGS...
ADAIRSVILLE...ROCKMART...EUHARLEE...TRION...EMERSON...BALL GROUND...
NELSON...ARAGON AND CAVE SPRING.

LAT...LON 3459 8506 3475 8504 3472 8425 3467 8425
      3464 8420 3454 8419 3448 8413 3411 8440
      3413 8452 3408 8474 3408 8492 3403 8495
      3392 8532 3393 8539 3459 8553
TIME...MOT...LOC 0345Z 237DEG 22KT 3459 8418 3425 8455 3431 8526 3404
8543
Special weather statement, Oct 10, 3:16 AM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 AM EDT SAT OCT 10 2015

GAZ042-052-100800-
HEARD GA-CARROLL GA-
316 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD AND CARROLL
COUNTIES UNTIL 400 AM EDT...

AT 314 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
BOWDON TO WEST OF EPHESUS...MOVING EAST AT 20 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED
           FOR POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN
           WATER COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT
           DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...VILLA RICA...BOWDON...MOUNT ZION...EPHESUS...
CENTRALHATCHEE...ROOPVILLE...LOWELL...TYUS...TREASURE LAKE...
FROLONA...PLANT WANSLEY...ROOSTERVILLE...ABILENE...CLEM...JOHN TANNER
STATE PARK...SEATON LAKE...BLACKJACK MOUNTAIN AND BOWDON JUNCTION.

LAT...LON 3363 8531 3371 8490 3358 8491 3345 8496
      3346 8498 3344 8498 3343 8501 3337 8499
      3335 8500 3329 8527 3360 8533
TIME...MOT...LOC 0714Z 266DEG 17KT 3358 8527 3340 8537 3333 8554
Special weather statement, Oct 10, 3:50 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 AM EDT SAT OCT 10 2015

GAZ042>044-052-053-100845-
HEARD GA-SOUTH FULTON GA-COWETA GA-CARROLL GA-DOUGLAS GA-
350 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...SOUTH FULTON...COWETA...
SOUTHEASTERN CARROLL AND SOUTHERN DOUGLAS COUNTIES UNTIL 445 AM
EDT...

AT 348 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
CARROLLTON TO ROOPVILLE AND EPHESUS...MOVING EAST AT 25 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED
           FOR POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN
           WATER COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT
           DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...DOUGLASVILLE...CARROLLTON...FRANKLIN...UNION
CITY...VILLA RICA...FAIRBURN...TYRONE...PALMETTO...GRANTVILLE...
WHITESBURG...CENTRALHATCHEE...ROOPVILLE...EAST NEWNAN...CHATTAHOOCHEE
HILLS...CORINTH...THOMAS CROSSROADS...HANDY AND CAMPBELLTON.

LAT...LON 3351 8510 3368 8505 3374 8456 3372 8451
      3352 8458 3351 8461 3346 8462 3322 8485
      3319 8486 3323 8487 3322 8494 3320 8501
      3324 8526 3333 8527
TIME...MOT...LOC 0748Z 270DEG 22KT 3361 8503 3352 8506 3331 8525
Special weather statement, Oct 10, 4:15 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 AM EDT SAT OCT 10 2015

GAZ052-066-100845-
HEARD GA-TROUP GA-
415 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND TROUP COUNTIES UNTIL
445 AM EDT...

AT 412 AM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
EXTENDING FROM NEAR FRANKLIN TO NEAR LAGRANGE TO NEAR LAKEVIEW...AND
MOVING EAST AT 35 MPH.

  HAZARD...UP TO 35 MPH WIND...OCCASIONAL CLOUD TO GROUND LIGHTNING
           AND BRIEF HEAVY DOWNPOURS.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...FRANKLIN...WEST POINT...HOGANSVILLE...CENTRALHATCHEE...
CORINTH...HARRISONVILLE...BAUGHS CROSSROADS...FROLONA...TEXAS...BIG
SPRINGS...HILLCREST...MOUNTVILLE...ABBOTTSFORD...WARES CROSSROADS...
STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...GLENN AND CANNONVILLE.

LAT...LON 3339 8500 3328 8496 3328 8495 3326 8495
      3323 8494 3322 8486 3287 8486 3287 8519
      3333 8527
TIME...MOT...LOC 0812Z 271DEG 31KT 3326 8502 3309 8505 3291 8516
Special weather statement, Oct 10, 4:48 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EDT SAT OCT 10 2015

GAZ053>055-066-067-100915-
TROUP GA-CLAYTON GA-COWETA GA-FAYETTE GA-MERIWETHER GA-
448 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR TROUP...CLAYTON...COWETA...
FAYETTE AND MERIWETHER COUNTIES UNTIL 515 AM EDT...

AT 446 AM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
EXTENDING FROM NEAR FAYETTEVILLE TO 8 MILES EAST OF LAGRANGE...AND
MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 35 MPH WIND... OCCASIONAL CLOUD TO GROUND LIGHTNING
           AND BRIEF LOCALLY HEAVY RAIN.

  IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS POSSIBLE. BRIEF LOCALIZED
           FLOODING IN LOW LYING... POOR DRAINAGE AREAS IS POSSIBLE.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...LAGRANGE...FAYETTEVILLE...JONESBORO...GREENVILLE...PEACHTREE
CITY...STOCKBRIDGE...RIVERDALE...TYRONE...MORROW...LOVEJOY...
MANCHESTER...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...PINE
MOUNTAIN...WOODBURY...LUTHERSVILLE AND BROOKS.

LAT...LON 3347 8471 3361 8426 3360 8424 3355 8426
      3355 8429 3344 8430 3343 8435 3335 8435
      3335 8439 3326 8443 3325 8451 3320 8449
      3304 8454 3288 8451 3285 8457 3284 8470
      3287 8475 3287 8519 3297 8520
TIME...MOT...LOC 0846Z 244DEG 53KT 3343 8451 3302 8490
Special weather statement, Oct 10, 5:41 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EDT SAT OCT 10 2015

GAZ072-073-101015-
BALDWIN GA-JONES GA-
541 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN AND EASTERN JONES
COUNTIES UNTIL 615 AM EDT...

AT 539 AM EDT...A STRONG THUNDERSTORM WAS NEAR MIDWAY-HARDWICK...OR 8
MILES SOUTHWEST OF MILLEDGEVILLE...MOVING EAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND LOCALLY HEAVY RAIN.

  IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS ARE POSSIBLE. LOCALIZED FLOODING
           IN LOW LYING AND POOR DRAINAGE AREAS IS ALSO POSSIBLE.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...GRAY...MIDWAY-HARDWICK...MERIWETHER...COOPERS...
SCOTTSBORO...JAMES...HARDWICK...GRISWOLDVILLE...HADDOCK...MOUNTAIN
SPRINGS...BLOUNTSVILLE...POSTELL...CLINTON...ALLENWOOD...BRADLEY...
WAYSIDE...GREENBERRY CROSSROADS...UNDERWOOD AND BROWNS CROSSING.

LAT...LON 3302 8307 3299 8305 3295 8308 3301 8315
      3299 8318 3297 8316 3298 8322 3284 8352
      3288 8357 3287 8358 3307 8363 3318 8336
      3317 8333 3319 8329 3319 8326 3315 8309
      3308 8312 3305 8310 3308 8305
TIME...MOT...LOC 0939Z 251DEG 30KT 3300 8333

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:39 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Oct 9, 8:51 PM EDTSpecial Weather StatementFFCMurray54 min
Oct 9, 9:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd59 min
Oct 9, 9:34 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray56 min
Oct 9, 10:05 PM EDTSpecial Weather StatementFFCFloyd, Gordon55 min
Oct 9, 10:51 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Floyd, Gordon, Pickens69 min
Oct 9, 11:48 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more72 min
Oct 10, 3:16 AM EDTSpecial Weather StatementFFCCarroll44 min
Oct 10, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Douglas, Heard55 min
Oct 10, 4:15 AM EDTSpecial Weather StatementFFCHeard, Troup30 min
Oct 10, 4:48 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Meriwether, Troup27 min
Oct 10, 5:53 AM EDTSpecial Weather StatementFFCHancock, Warren37 min
Oct 10, 6:31 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren, Washington44 min
Oct 10, 6:42 AM EDTSpecial Weather StatementFFCBleckley, Houston, Pulaski, Twiggs, Wilkinson48 min
Oct 10, 7:34 AM EDTSpecial Weather StatementFFCBleckley, Glascock, Jefferson, Johnson, Laurens, Washington and 1 more26 min
Oct 10, 8:01 AM EDTSpecial Weather StatementFFCJefferson, Johnson, Laurens, Treutlen, Wheeler44 min
Oct 10, 8:40 AM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.